# SDR DXTA2009033003570

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 2,169 hours, 1,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 92722322
- Part serial: 0903
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT ABOUT 20,000 FT,  WE GOT AN ACM OVERHEAT ANNUNCIATOR FOLLOWED BY A RISE IN CABIN ALTITUDE.  WE COMPLETED APPROPRIATE CHECKLISTS AND RETURNED TO DEPARTURE.  REMOVED OLD OVER TEMP SWITCH, INSTALLED NEW SWITCH.  LEAK AND OPS CHECK GOOD.  WORK DONE IAW MM CH. 21-51-00.
